MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS / INCISOR; SAW, POWERED, AND ACCESSORIES

SMITH & NEPHEW, INC. DYONICS / INCISOR; SAW, POWERED, AND ACCESSORIES
Model Number 7205332
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a knee arthroscopy while using a shaver blade it was noted the inner cannula shaving teeth was not circulating/spinning like usual and making a squeaky nose.Doctor handed shaver to scrub tech.At back table, scrub tech noted the inner cannula came right out and inner cannula's tip broke off and remained stuck inside the outer shaver cannula.Both cannulas removed from field and new shaver, same size, opened without problems.

Brand Name
DYONICS / INCISOR
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
SMITH & NEPHEW, INC.
7135 goodlett farms pkwy
cordova TN 38016
MDR Report Key8900870
Report Number8900870
Device Sequence Number16638797
Product Code HAB
UDI-Device Identifier03596010251602
UDI-Public(01)03596010251602
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/25/2019
Report Date (Section F) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7205332
Device Catalogue Number7205332
Device Lot Number50741464
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/16/2019
Patient Sequence Number1
Date Report Sent to FDA07/25/2019